# SDR AALA20161202022

- Difficulty date: December 1, 2016
- Submitted: December 2, 2016
- Operation: Air carrier
- Aircraft: N965NN
- Make and model: Boeing 737823
- Aircraft serial: 33239
- Aircraft time: 6,405 hours, 2,209 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037702
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR EMERGENCY EXIT SIGN LENS COVER DETACHED.  SECURED THE LENS IAW AMM 33-51-00.  OPS CHECKED GOOD.
